I was on depo for my years, the first couple of years i was fine no side effects a little weight gain then 5 yr after i have been taking it i stared getting migraines bleeding a month after shot and until next shot. How long have you been on it? Have you missed a shot?It is hard to get pregnant on the shot, but it can happen (especially if you are 100 lbs. overweight) but usually not, even when you stop taking it takes about a year to get pregnant most of the time.I suggest you see your ob Dr. maybe it time for a new birth control or she can give you some meds to help the side effects and she can do a pregnancy test and a full examine to see what is going on.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.